# SDR AT0400007

- Difficulty date: March 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2577
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE PRESSURE INDICATES JUST OUT OF GREEN ARC.  REMOVED AND REPLACED L1 DOOR EVACUATION SLIDE PER B717 AMM 25-61-01.
